Amoeba reals

Journal of Symbolic Logic 60 (4):1168-1185 (1995)
  Copy   BIBTEX

Abstract

We define the ideal with the property that a real omits all Borel sets in the ideal which are coded in a transitive model if and only if it is an amoeba real over this model. We investigate some other properties of this ideal. Strolling through the "amoeba forest" we gain as an application a modification of the proof of the inequality between the additivities of Lebesgue measure and Baire category

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,202

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Amoeba-absoluteness and projective measurability.Jörg Brendle - 1993 - Journal of Symbolic Logic 58 (4):1284-1290.
Generic trees.Otmar Spinas - 1995 - Journal of Symbolic Logic 60 (3):705-726.
Mathias absoluteness and the Ramsey property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
▵13-sets of reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
Occasions of identity andré Gallois. [REVIEW]Theodore Sider - 2001 - British Journal for the Philosophy of Science 52 (2):401-405.
WHAT IS. . . a Halting Probability?Cristian S. Calude - 2010 - Notices of the AMS 57:236-237.
Hechler reals.Grzegorz Łabędzki & Miroslav Repický - 1995 - Journal of Symbolic Logic 60 (2):444-458.

Analytics

Added to PP
2009-01-28

Downloads
231 (#83,461)

6 months
16 (#138,396)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Jumping with random reals.Tomek Bartoszynski & Haim Judah - 1990 - Annals of Pure and Applied Logic 48 (3):197-213.

Add more references